So… I now have peripheral neuropathy, thanks to that last dose of the meanie Cisplatin.
Immediately after I had it, I got numb feet. They weren’t too bad, just quite fuzzy. Not quite pins and needles and not quite actual numbness. They’re just… Fuzzy. All of the time.
Then when I spoke to my Oncologist a few weeks ago he broke the news to me that it is likely to get worse before it gets better. And it could last a while. Like a long while. Well, like… 6 months…
Over the last couple of days, my hands have added themselves into the mix. My finger tips and the top half of my fingers are now… well… numb and tingly.
It makes typing a bit difficult. I can’t quite feel the keys, so touch typing is a lot trickier than it used to be. Every word takes a bit longer. it extends up the back of my hands and up my wrists.
I was doing the washing up today and even with gloves, my hands were tingling like crazy! So weird.
I’m not really complaining too much, I’ve Googled it and some people seem to get it really badly. Like completely numb, no feeling. So I’m just listing it as another fun side effect! I suppose it could get worse, so then I might complain a bit more!
Oh I went to work today for a few hours. Very tiring! It completely took it out of me. But good to catch up with people.